# SDR UIEA2011060700300

- Difficulty date: June 7, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 108,674 hours, 21,759 cycles
- Engine: Ge CF650*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A CRACK WAS FOUND IN THE PRESSURE WEB.  THE CRACK WAS LOCATED AT THE 11 O'CLOCK POSITION, EXTENDING THROUGH TWO (2) FASTENER HOLES OTBD OF THE RT 2ND INTERMEDIATE STIFFENER FROM THE TOP.  THE CRACK EXTENDED 0.1875 IN INBD AND 0.125 IN OTBD AS SHOWN.  THE DAMAGE WAS DOCUMENTED ON NRC 51135 AND RAM 20. THE DAMAGE WAS REPAIRED IAW RS R53-83-37113 AND SR 1-1899206795. REPAIR WAS APPROVED AS A "CATEGORY B" REPAIR IAW MFG 8100-9, DATED 9 JUNE 2011.
